Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Light periods, started taking mini pill. Could this be a miscarriage?

i m not sure wot it is i had but my last period was so light that i didnt need to use tampons only showed wen i went to toilet which i normally am quite heavy but because i thought it was a period i started taking the mini pill about 6 days before the end of my first lot of pills i came on then after 2 days this large amount of what i thought was a blood clot came out i started to investigate & found that it looked like some kind of lining from inside i m 45 yrs old & normally have a 26 day cycle i ve also just recently become sexually active again after 2yrs could this be a misscarriage of something ele?
Asked On : Sat, 19 May 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The light periods that you are having are a normal side effect of the mini pill. Usually this spotting reduces gradually without any treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 18 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor